# SDR 06FDEA00032

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- Engine: Pwa JT8D15
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR AT STA 710, STR 26L WAS ACCOMPLISHED IAW ISSUED EA 7-5330-70412, BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS WITH LOCATION, SHAPE, TYPE OF MATERIAL AND THICKNESS, FASTENERS SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR CLASSIFIED AS MAJOR.
